# SDR DALA2023032302246

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 AFT CARGO FRAME UPPER CHORD AT STA 1197+132 , LBL 6.5 TO LBL 20.5 FOUND CORROSION. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ERA 606412-14. ()
